# SDR USAA950495

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 947
- Part time: 19,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1.75 INCH DIAMETER CORROSION BS 947 LBL 4.  REPAIRED PER EA 39037.  REPAIRED PER EA 39037.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
